Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 539030, 29 pages
Research Article

Zeons, Permanents, the Johnson Scheme, and Generalized Derangements

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901, USA

Received 20 January 2011; Accepted 1 April 2011

Academic Editor: Alois Panholzer

Copyright © 2011 Philip Feinsilver and John McSorley. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philip Feinsilver and John McSorley, “Zeons, Permanents, the Johnson Scheme, and Generalized Derangements,” International Journal of Combinatorics, vol. 2011, Article ID 539030, 29 pages, 2011. doi:10.1155/2011/539030